# SDR 9JLA2021011129005

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N505PJ
- Make and model: Emb EMB-505
- Aircraft serial: 50500165
- Aircraft time: 2,502 hours, 1,694 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE PRIMARY PITCH TRIM FAILED IN FLIGHT LEVELING AT FLIGHT LEVEL 400.  THEY INDICATED THAT THEY RECEIVED A PITCH TRIM FAIL CAS MESSAGE.  THE MAINTENANCE VENDOR PERFORMED A SWAP OF THE FCE NO 1 AND NO 2 AS REQUIRED BY THE FIM TASK 27-41-00-810-803-A.  FAILURE OF COMMUNICATION BETWEEN FCE 2 AND PITCH TRIM ACTUATOR.  THE AIRCRAFT WAS POWERED DOWN AND POWERED UP AFTER THE RIGGING.  HS PITCH TRIM FUNCTIONAL CHECK WAS COMPLETED NUMEROUS TIMES, OPERATIONS CHECKS GOOD.  NO FURTHER CAS MESSAGE RECEIVED.  PITCH INDICATED PROPERLY.  PITCH TRIM NORMAL AND BACK UP WERE CONFIRMED TO OPERATIONS CHECK GOOD.  EMBRAER WAS NOTIFIED OF FINDINGS AND ADVISED TO RELEASE WITH FCE'S REMAINED IN THE SWAPPED POSITION.
